# SDR FDEA201503180973

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC7415
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG RT FAN COWL, FWD LOWER JAMB AREA GOUGED.  SKIN REPAIR IAW SRM 54-20-15 FIG 201 REPAIR 1.
